# SDR SWAA2024041159042

- Difficulty date: March 4, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT #3 SLAT AFT WEDGE UPPER SKIN TE.  CORROSION AT SLAT#3 AFT WEDGE FOUND OUT OF LIMITS AND REPAIR NOT APPLICABLE DUE TO LENGTH OF CORROSION AS PER SRM 57-42-01-2R-11 ALLOWABALE DAMAGE; SRM 57-42-01-2R-11. REPLACEMENT OF SLAT #3 ACCOMPLISHED PER AMM 27-81-21-400-801 AND ADJUSTMENT ACCOMPLISHED PER AMM 27-81-00-820-803.
